# SDR SWIA2018072444893

- Difficulty date: July 24, 2018
- Submitted: July 24, 2018
- Operation: Air carrier
- Aircraft: N903SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7425
- Aircraft time: 45,409 hours, 37,791 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Bpsu
- Condition: Failed
- Location: Te Flap
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLAPS FAIL AT 10 DEGREE ON RETRACTION DURING DEPARTURE. (FLT 5068) CLOSED REMOVED AND REPLACED RT BPSU IAW AMM. OPS CHECK GOOD.
